MathSciNet Relay Station
MathSciNet bibliographic data
MR2810658 (2012e:14123) 14T05 (15A15 15A80)
Chan, Melody; Jensen, Anders; Rubei, Elena The $4\times 4$ minors of a $5\times n$ matrix are a tropical basis. Linear Algebra Appl. 435 (2011), no. 7, 1598–1611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement